# SDR IPXA2016022699931

- Difficulty date: February 16, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 15,649 hours, 9,914 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A53210097003000
- Condition: Damaged
- Location: E & E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR, ELECTRONIC EQUIPMENT COMPARTMENT FLOOR PANEL HAS 2 INSERTS. PULLED OUT AND EDGE DAMAGE REPAIRED PANEL IAW SRM 51-77-10, 51-77-11.
